# SDR UHLA2010022700011

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 2,786 hours, 2,160 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 59131483
- Part serial: 240698365
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO CMH, RECEIVED NUMEROUS EICAS CAUTIONS AND ADVISORY MESSAGES, LOST SEVERAL INDICATIONS/COMPONENTS.  BEGAN TROUBLESHOOTING SITUATION AND LEARNED THAT WITH MAU 2B AND MAU 3A FAILED, WOULD HAVE NO MULTI-FUNCTION SPOILERS (FLIGHT CONTROL), DECLARED THE EMERGENCY 10 MINUTES FROM CMH.  FINALLY SAW TRU 2 HAD FAILED AND RAN THAT QRH PROCEDURE.  AFTER RESETTING THE TRU, ALL SYSTEMS/INDICATIONS WERE RESTORED AND REPORTED TO ATC, NO LONGER HAD AN EMERGENCY AND THAT EVERYTHING WAS BACK TO NORMAL.  PER MAINTENANCE CONTROL REQUEST, THE TRU 2 WAS REPLACED.
